MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400167
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
It was reported that due to device no longer functioning the patient had his artificial urinary sphincter (aus) removed and replaced.Should additional information be received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The complaint component was returned and analyzed, and the reported allegation was confirmed via product analysis.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.
 
Event or Problem Description

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8391525
Report Number2183959-2019-61316
Device Sequence Number11193537
Product Code EZY
UDI-Device Identifier00878953000787
UDI-Public00878953000787
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/05/2014
Device Model Number72400167
Device Catalogue Number72400167
Device Lot Number583049003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date06/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR